# SDR USAA000490

- Difficulty date: March 29, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES, STATION 344 AT BL 0, LBL 22.  CORROSION LEVEL 1.  INSTALLED FLOORBEAM TOP CAP PER SRM 51-70-12.  (M)
